Full Text: PDF
Received April 17, 2019; Accepted January 10, 2020; Published January 24, 2020
Abstract. This paper aims at establishing the multiplicity results of nontrivial weak solutions for impulsive elastic beam equations of the Kirchhoff-type. The approach follows variational methods and the critical point theory.
How to Cite this Article:
Shapour Heidarkhani, Giuseppe Caristi, Amjad Salari, Nontrivial solutions for impulsive elastic beam equations of Kirchhoff-type, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 4, pp. 1-16.